# SDR CHI1773

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- System (JASC): 6220 · Main Rotor Head
- Part: Sleeve
- Part number: 234R21973
- Condition: Broken
- Location: M/R Head
- Part time: 1,058 hours
- Component: 234R21971
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL HINGE PIN WAS REMOVED FOR A LEAKING SEAL.  THE HINGE PIN WAS REMOVED AND THE LEADING SLEEVE REMAINED IN THE BEARING.  THE SLEEVE WAS SPLIT AND THE BEARING WAS REMOVED WITH THE SLEEVE STILL INSTALLED.  A NEW BEARING AND HORIZONTAL HINGE PIN WERE INSTALLED.  THE ROTOR HEAD ASSY A5-1503 HAS ACCUMULATED 212 HOURS SINCE CENTER HUB REPLACEMENT.  (X)
